Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on the boundary representation of a continuous spatial semigroup of $ *$-endomorphisms of $ \mathcal{B}(\mathcal{H})$


Author: Alexis Alevras
Journal: Proc. Amer. Math. Soc. 123 (1995), 3129-3133
MSC: Primary 46L35; Secondary 46L40, 46L57, 47D25
DOI: https://doi.org/10.1090/S0002-9939-1995-1277086-6
MathSciNet review: 1277086
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the equivalence class of the boundary representation $ {\pi _\alpha },\mathcal{U}$ of an $ {E_0}$-semigroup $ \alpha $ is independent of the intertwining semigroup of isometries $ \mathcal{U}$.


References [Enhancements On Off] (What's this?)

  • [1] W. Arveson, Continuous analogues of Fock space, Mem. Amer. Math. Soc. 80 409 (1989). MR 987590 (90f:47061)
  • [2] -, Quantizing the Fredholm index, Proc. of the Great Plains Operator Theory Seminar, Pitman Res. Notes Math. Ser., vol. 225, Longman Sci. Tech., Harlow, 1988.
  • [3] R. T. Powers, An index theory for semigroups of $ \ast $-endomorphisms of $ \mathcal{B}(\mathcal{H})$ and type $ {\text{II}_1}$ factors, Canad. J. Math. 40 (1988), 86-114. MR 928215 (89f:46116)
  • [4] -, A non spatial continuous semigroup of $ \ast $-endomorphisms of $ \mathcal{B}(\mathcal{H})$, Publ. Res. Inst. Math. Sci. 23 (1987), 1053-1069. MR 935715 (89f:46118)
  • [5] R. T. Powers and G. Price, Continuous spatial semigroups of $ \ast $-endomorphisms of $ \mathcal{B}(\mathcal{H})$, Trans. Amer. Math. Soc. 321 (1990), 347-361. MR 974524 (90m:47058)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L35, 46L40, 46L57, 47D25

Retrieve articles in all journals with MSC: 46L35, 46L40, 46L57, 47D25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1277086-6
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society